# SDR R61A2024120700562

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 17,249 hours, 12,110 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE WATER SERVICE DOOR FOUND TO HAVE CORROSION ON OUTER SERVICE. REMOVE AND REPLACED WASTE WATER SERVICE DOOR IAW AMM 53-03-60
